TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
confusedpuddle Offline
Member
Welcome me, I'm new!
*
 
confusedpuddle's Avatar
 
Age: 24
Gender: Other

Posts: 22
Blog Entries: 4
Join Date: July 27th 2009

Abuse - March 13th 2012, 07:28 PM

This thread has been labeled as triggering, particularly on the subject of substance use, by the original poster or by a Moderator. The contents of this thread might therefore not be suitable for certain sensitive users. Please take this into consideration before continuing to read.

Hi
I've been taking stress relief pills called 'Kalms' for a while now on and off and I just took around 12-14 I believe. Will this do any harm? thanks x


Ps. It may be more like 16 but I'm not sure it matters I just feel a bit weird

Last edited by confusedpuddle; March 13th 2012 at 07:39 PM.
   
  (#2 (permalink)) Old
confusedpuddle Offline
Member
Welcome me, I'm new!
*
 
confusedpuddle's Avatar
 
Age: 24
Gender: Other

Posts: 22
Blog Entries: 4
Join Date: July 27th 2009

Re: Abuse - March 13th 2012, 09:12 PM

My bad! It won't do anything, sorry.
   
  (#3 (permalink)) Old
SparklingWine Offline
Normality, my friends.
Jeez, get a life!
***********
 
SparklingWine's Avatar
 
Name: Lynds :)
Age: 27
Gender: Grill ;)
Location: Seattle

Posts: 7,232
Blog Entries: 197
Join Date: February 19th 2009

Re: Abuse - March 14th 2012, 10:16 PM

I would call your doctor to double check. I'm glad you didn't experience any effects from this. But just so you're aware, taking a larger dose then what the doctor says to take can be VERY dangerous. After the amount that's safe, you really have no way of knowing how your body will personally react to it. It's just not a good idea to do.

Take care of yourself<3


  Send a message via AIM to SparklingWine Send a message via MSN to SparklingWine  
  (#4 (permalink)) Old
confusedpuddle Offline
Member
Welcome me, I'm new!
*
 
confusedpuddle's Avatar
 
Age: 24
Gender: Other

Posts: 22
Blog Entries: 4
Join Date: July 27th 2009

Re: Abuse - March 15th 2012, 12:16 AM

No, you're right
obviously I wasn't thinking at the time but a friend made sure I drank a lot of water and stayed up for a couple of hours afterwards.
Thank you <3
   
  (#5 (permalink)) Old
SparklingWine Offline
Normality, my friends.
Jeez, get a life!
***********
 
SparklingWine's Avatar
 
Name: Lynds :)
Age: 27
Gender: Grill ;)
Location: Seattle

Posts: 7,232
Blog Entries: 197
Join Date: February 19th 2009

Re: Abuse - March 15th 2012, 12:58 AM

I'm glad you're okay! And you're welcome


  Send a message via AIM to SparklingWine Send a message via MSN to SparklingWine  
Closed Thread

Bookmarks

Tags
abuse

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.